Home > Research > Publications & Outputs > Lévy flights in quantum transport in quasiballi...

Associated organisational unit

Electronic data

  • PhysRevLett.81.1274

    Rights statement: © 1998 The American Physical Society

    Final published version, 218 KB, PDF-document


Text available via DOI:

View graph of relations

Lévy flights in quantum transport in quasiballistic wires

Research output: Contribution to journalJournal article

<mark>Journal publication date</mark>10/08/1998
<mark>Journal</mark>Physical Review Letters
Issue number6
Number of pages4
Pages (from-to)1274-1277
<mark>Original language</mark>English


Conductance fluctuations, localization, and statistics of Lyapunov exponents are studied numerically in pure metallic wires with rough boundaries (quasiballistic wires). We find that the correlation energy of conductance fluctuations scales anomalously with the sample dimensions, indicating the role of Levy flights. Application of a magnetic field deflects the Levy flights which reduces the localization length. This deflection also breaks geometrical flux cancellation and restores the usual Aharonov-Bohm type magnetoconductance fluctuations.

Bibliographic note

© 1998 The American Physical Society